# SDR 2007FA0001051

- Difficulty date: November 30, 2007
- Submitted: November 30, 2007
- Operation: General aviation
- Aircraft: N2099K
- Make and model: Luscom 8A
- Aircraft serial: 4826
- Aircraft time: 2,826 hours
- Engine: Cont A65*
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Spring
- Condition: Broken
- Location: Tail Wheel
- Part time: 2,826 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: D
- Precautionary procedure: D

## Discrepancy

ON TAKEOFF ROLL AND BEFORE ROTATION, THE TAILSKID SPRING ASSEMBLY BROKE AND THE TAIL WHEEL, CONNECTED TO THE FUSELAGE BY THE CONNECTOR SPRINGS, CAME TO REST ON TOP OF THE ELEVATOR AND WEDGED ITSELF AGAINST THE RUDDER, EFFECTIVELY JAMMING IT IN PLACE, CAUSING THE AIRCRAFT TO YAW 30 TO 40 DEGREES AND CREATED AN EXTREME SIDE SLIP NOT ALLOWING THE AIRCRAFT TO CLIMB.
